In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.
Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.
Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.
Thank you for your patience and understanding.
If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.
Keep well and stay safe.
Contains both yellow and pink capsules to help relieve the pain of a migraine and to treat nauseas/prevent vomiting. The pink capsules contain Paracetamol 500mg, Codeine phosphate 8mg, Buclizine hydrochloride 6.25mg and the yellow tablets include Paracetamol 500mg, Codeine phosphate 8mg.